# SDR REXA2020033100409

- Difficulty date: March 19, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 349.00 IS CORRODED BETWEEN STGR 25L AND 26R.
REMOVED AND REPLACED FRAME P/N 601R32005-69 IAW CRJ 200 SRM 51-42-06, 51-42-21 AND T/R 51-42
